Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Generators of permutation groups simply isomorphic with $LF\left( {2,p^n } \right)$


Author: F. A. Lewis
Journal: Bull. Amer. Math. Soc. 48 (1942), 907
Cited work: Bull. Amer. Math. Soc., Volume 47, Number 8 (1941), 629--632
MathSciNet review: 0007774
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1942-07819-0
PII: S 0002-9904(1942)07819-0